Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 86, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 15, 2015, 3:09 AM CDT. It took effect at Oct 15, 2015, 11:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2015, 3:09 AM CDT (08:09 UTC)
- In effect from
- Oct 15, 2015, 11:00 AM CDT
- Expired
- Oct 16, 2015, 6:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
877 WHUS73 KMKX 150809 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CDT THU OCT 15 2015 ...BRISK AND GUSTY WINDS TODAY THROUGH FRIDAY... .BREEZY WEST WINDS WILL DEVELOP BY LATE MORNING JUST AHEAD OF AN APPROACHING COLD FRONT. THE WINDS WILL THEN SHIFT TO THE NORTHWEST BY LATE AFTERNOON AND REMAIN GUSTY THROUGH TONIGHT AND FRIDAY. WIND GUSTS UP TO 30 KNOTS ARE EXPECTED. LMZ643>646-151615- /O.NEW.KMKX.SC.Y.0086.151015T1600Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 309 AM CDT THU OCT 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT FRIDAY. * WINDS: WEST 10 TO 20 KNOTS EARLY BECOMING 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS BY LATE MORNING...THEN VEERING NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE IN THE AFTERNOON. THE BRISK NORTHWEST WINDS WILL THEN CONTINUE THROUGH TONIGHT AND FRIDAY. * WAVES: 2 TO 3 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
7 follow-up statements
130 WHUS73 KMKX 151421 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 921 AM CDT THU OCT 15 2015 ...GUSTY WINDS DEVELOPING TODAY LASTING THROUGH FRIDAY... .GUSTY WINDS WILL ACCOMPANY A COLD FRONT PASSAGE ACROSS LAKE MICHIGAN TODAY. THE WINDS WILL REMAIN GUSTY BEHIND THE FRONT TONIGHT INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST. A FEW GUSTS TO AROUND 30 KNOTS ARE EXPECTED THIS AFTERNOON...SETTLING DOWN TO 25 KNOTS TONIGHT AND FRIDAY. THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. LMZ643>646-152230- /O.CON.KMKX.SC.Y.0086.151015T1600Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 921 AM CDT THU OCT 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY... * WINDS: WEST 10 TO 20 KNOTS BECOMING 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS BY EARLY AFTERNOON...THEN VEERING NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATE IN THE AFTERNOON. THE BRISK NORTHWEST WINDS WILL THEN CONTINUE THROUGH TONIGHT AND FRIDAY. * WAVES: 1 TO 3 FEET INCREASING TO 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
037 WHUS73 KMKX 152027 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 PM CDT THU OCT 15 2015 ...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY... .GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL CONTINUE INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST. GUSTS TO AROUND 30 KNOTS WILL SETTLE DOWN TO 25 KNOTS TONIGHT AND FRIDAY. THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. LMZ643>646-160430- /O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 PM CDT THU OCT 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS THROUGH LATE AFTERNOON. A FEW GUSTS UP TO 35 KNOTS. NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT AND FRIDAY. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
362 WHUS73 KMKX 160203 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 PM CDT THU OCT 15 2015 ...GUSTY NORTHWEST WINDS WILL PERSIST THROUGH FRIDAY... .GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL CONTINUE INTO FRIDAY AS COLD AIR SPREADS SOUTHEAST. THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. LMZ643>646-161015- /O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 PM CDT THU OCT 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT FRIDAY... * WINDS: NORTHWEST 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
009 WHUS73 KMKX 160803 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 AM CDT FRI OCT 16 2015 ...GUSTY NORTHWEST WINDS WILL PERSIST TODAY... .GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL CONTINUE AS COLD AIR OVERSPREADS THE AREA. THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. THE WINDS AND WAVES WILL SUBSIDE LATE TODAY AND TONIGHT AS HIGH PRESSURE APPROACHES FROM THE WEST. LMZ643>646-161615- /O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 AM CDT FRI OCT 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTHWEST 10 TO 20 KNOTS WITH HIGHER GUSTS. * WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
740 WHUS73 KMKX 161423 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CDT FRI OCT 16 2015 ...GUSTY NORTHWEST WINDS TO PERSIST TODAY... .GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL CONTINUE TODAY AS COLD AIR OVERSPREADS THE AREA. THE OFFSHORE WINDS WILL RESULT IN THE HIGHEST WAVES TOWARDS THE OPEN WATERS. THE WINDS AND WAVES ARE EXPECTED TO SUBSIDE LATE TODAY AND TONIGHT AS HIGH PRESSURE APPROACHES FROM THE WEST. LMZ643>646-162230- /O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CDT FRI OCT 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
135 WHUS73 KMKX 162012 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 PM CDT FRI OCT 16 2015 ...GUSTY WINDS EASING A BIT THIS EVENING... .GUSTY NORTHWEST WINDS WILL EASE A BIT LATE AFTERNOON INTO THE EVENING...FALLING BELOW SMALL CRAFT ADVISORY CRITERIA. WINDS WILL BE EVEN LIGHTER SATURDAY AND SUNDAY AS HIGH PRESSURE MOVES THROUGH THE AREA. LMZ643>646-162300- /O.CON.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 PM CDT FRI OCT 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS: NORTHWEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
313 WHUS73 KMKX 162303 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 603 PM CDT FRI OCT 16 2015 ...WINDS HAVE LOWERED... .NORTHWEST WINDS HAVE EASED BELOW SMALL CRAFT ADVISORY LEVELS...THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. WINDS WILL REMAIN IN THE 10 TO 20 KNOT RANGE OVERNIGHT SO SMALL CRAFT SHOULD STILL EXERCISE CAUTION LMZ643>646-170015- /O.EXP.KMKX.SC.Y.0086.000000T0000Z-151016T2300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 603 PM CDT FRI OCT 16 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 9:37 PM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Oct 14, 9:37 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CDT WED OCT 14 2015 .UPDATE... && .AVIATION/06Z TAFS/... PRIMARY CONCERN IS FOR LLWS AT ALL SITES IN THE EARLY MORNING HOURS. GFS INDICATES THAT WE MAY FALL JUST SHORT OF LLWS CRITERIA. RAP MESO MODEL SHOWS MAINLY A 2 HOUR WINDOW MOST AREAS WITH LLWS. SECONDARY CONCERN IS A COLD FRONT THAT WILL PUSH THROUGH THURSDAY AFTERNOON. MID LEVEL CLOUDS ASSOCIATED WITH THE FRONT WILL BE OVER THE AREA FROM MID MORNING UNTIL THE LATE AFTERNOON...ALTHOUGH THE LOWER- LEVELS WILL REMAIN FAIRLY DRY AS THE FRONT PASSES...KEEPING CIGS ABOVE 5KFT. THE FRONT WILL ALSO BRING A SLIGHT CHANCE OF SHOWERS...BUT DRY LOW LEVELS MAY LIMIT ANY PRECIP VIRGA OR SPRINKLES. SKIES WILL QUICKLY CLEAR IN THE EVENING. && MARINE... WILL COME CLOSE TO SMALL CRAFT ADVISORY CRITERIA THURSDAY AFTERNOON AND EVENING AS A COLD FRONT PASSES THROUGH THE AREA. HOWEVER...WINDS MAY FALL JUST SHORT OF CRITERIA AND WILL BE OUT OF THE WEST...LIMITING WAVE ACTION. LOOKS LIKE SMALL CRAFT CRITERIA WILL BE REACHES THURSDAY NIGHT AS THE COLDER AIR PUSHES IN. && .PREV DISCUSSION... /ISSUED 321 PM CDT WED OCT 14 2015/ THURSDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE IS HIGH. DRY THIS PERIOD. TEMPERATURES WILL TUMBLE WELL BELOW NORMAL FOR THIS TIME OF YEAR AS COLD CANADIAN HIGH PRESSURE BUILDS SOUTH ACROSS THE GREAT LAKES IN THE WAKE OF THE DEPARTING LOW PRESSURE AND COLD FRONT. COLD AIR ADVECTION WILL CONTINUE INTO THURSDAY NIGHT...BUT THERE SHOULD BE ENOUGH GRADIENT WIND TO KEEP TEMPERATURES FROM DROPPING TOO FAR...LIMITING THE FROST THREAT. THE RIDGE SETTLES IN ON FRIDAY WITH 925MB TEMPS CLOSE TO 0C...THEY STAY THERE THROUGH SATURDAY. AS A RESULT...HIGHS BOTH FRIDAY AND SATURDAY WILL BE IN THE 40S...ABOUT 10-15 DEGREES BELOW NORMAL. WE SHOULD SEE A WIDESPREAD FROST/FREEZE FRIDAY NIGHT INTO SATURDAY MORNING...AWAY FROM LAKE MICHIGAN...WITH LOWS IN THE MID TO UPPER 20S. TEMPS WILL BE A TAD WARMER SATURDAY NIGHT...BUT STILL AT OR BELOW FREEZING. AS THE RIDGE SLIDES TO THE EAST ON SUNDAY...TEMPS RECOVER INTO THE LOWER TO MID 50S IN THE RETURN SOUTHERLY FLOW. MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM. THE PACIFIC IS VERY ACTIVE WITH INDIVIDUAL SHORT WAVE ENERGY THAT WILL MAKE LANDFALL AND EVENTUALLY INTERACT AND MERGE INTO SOME TYPE OF CENTRAL PLAINS TROUGH BY MID WEEK. THIS IS A VERY COMPLEX PROCESS AND THE LONG RANGE MODELS ARE NOT IN COMPLETE AGREEMENT ON HOW THIS WILL PLAY OUT. THERE IS CONSISTENCY THAT LEE CYCLOGENESIS WILL KICK UP A DECENT LOW LEVEL JET THROUGH THE PLAINS INTO THE WESTERN GREAT LAKES BY MONDAY/MONDAY NIGHT. THE ASSOCIATED TROUGH WILL GRADUALLY MOVE INTO THE AREA RESULTING IN RAIN CHANCES BEGINNING MONDAY AFTERNOON AND CONTINUING THROUGH WEDNESDAY. AGAIN...LOTS OF UNCERTAINTY AND WOULD EXPECT TIMING AND POPS TO BE ADJUSTED GOING FORWARD. THAT SOUTHERLY FLOW WILL PUSH TEMPS BACK UP INTO THE MID 60S BY TUE/WED. AVIATION/00Z TAFS/... PRIMARY CONCERN IS FOR LLWS AT ALL SITES IN THE MORNING HOURS. GFS INDICATES THAT WE MAY FALL JUST SHORT OF LLWS CRITERIA...BUT MOST GUIDANCE POINTS TO LLWS UP TO 30KTS FOR AT LEAST A FEW HOURS IN THE MORNING. SECONDARY CONCERN IS A COLD FRONT THAT WILL PUSH THROUGH THURSDAY AFTERNOON. CLOUDS ASSOCIATED WITH THE FRONT WILL BE OVER THE AREA FROM MID MORNING UNTIL THE LATE AFTERNOON...ALTHOUGH THE LOWER-LEVELS WILL REMAIN FAIRLY DRY AS THE FRONT PASSES...KEEPING CIGS ABOVE 5KFT. THE FRONT WILL ALSO BRING A SLIGHT CHANCE OF SHOWERS...BUT DRY LOW LEVELS MAY LIMIT ANY PRECIP VIRGA OR SPRINKLES. SKIES WILL QUICKLY CLEAR IN THE EVENING. MARINE... WILL COME CLOSE TO SCA CRITERIA THURSDAY AFTERNOON AND EVENING AS A COLD FRONT PASSES THROUGH THE AREA. HOWEVER...WINDS MAY FALL JUST SHORT OF CRITERIA AND WILL BE OUT OF THE WEST...LIMITING WAVE ACTION. AFTER COLLABORATING WITH NEIGHBORS...DECIDED TO RE-EVALUATE ISSUANCE AT A LATER TIME. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...HENTZ TONIGHT/THURSDAY AND AVIATION/MARINE...MRC THURSDAY NIGHT THROUGH WEDNESDAY...DAVIS
Hazardous weather outlook, Oct 14, 3:23 PM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 PM CDT WED OCT 14 2015 WIZ046-047-051-052-056>060-062>072-152030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 323 PM CDT WED OCT 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A WIDESPREAD FROST AND FREEZE IS LIKELY FOR FRIDAY NIGHT AND SATURDAY NIGHT FOLLOWING THE PASSAGE OF A STRONG COLD FRONT THURSDAY NIGHT. FREEZING TEMPERATURES MAY NOT OCCUR NEAR THE LAKE BUT FROST IS STILL LIKELY THERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-152030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 PM CDT WED OCT 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THURSDAY AFTERNOON INTO THURSDAY NIGHT AFTER THE PASSAGE OF A COLD FRONT. SOUTH WIND GUSTS WILL RISE TO NEAR SMALL CRAFT ADVISORY LEVELS AT TIMES FOR MONDAY AND TUESDAY. WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 3:00 PM CDT | Freeze Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 12 hr |
| Oct 15, 4:29 PM CDT | Special Weather Statement | MKX | Dodge, Ozaukee, Washington | 31 min |
| Oct 15, 4:32 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 28 min |
| Oct 15, 4:36 PM CDT | Special Marine Warning | MKX | 84 min |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.